Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vaginal bleeding after using clotrimazole cream and tablets

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
hey im female 21 years and ive taken clotrimazole vaginal tablets prescribed by a gyenocologist and also candid clotrimazole cream and after a couple of days , vaginal bleeding started ..
Posted Tue, 29 May 2012 in Vaginal and Uterus Health
Answered by Dr. Chandra Shekhar Sharma 1 hour later


Thanks for writing in.

It seems you haven't posted your complete query. You have reported an event, but failed to mention your concerns.

You were most probably suffering with fungal infection of vagina, thus your Gynaecologist prescribed you Candid vaginal cream & clotrimazole vaginal tablets.

I would be able to answer your query better, if you could mention the following details:
(1) Date of last menstrual period,
(2) Average Duration of menstrual cycle,
(3) Colour of bleeding,
(4) Is it light or heavy?
(5) Does it contain clots in it or not?
(6) Due date of menstrual period &
(7) Other associated symptoms.

Also specify what exactly you want to know?

Awaiting your response

With good wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor